Can i take phentermine with celexa

Common Questions and Answers about Can i take phentermine with celexa

phentermine

Cherry - How is the phentermine working with the Zoloft? I am on Zoloft too and looking to start phentermine. I have been on ohentermine in the past and it worked great but was not on any anti-depressants at the time. Thanks!
Hi--- While I haven't had weight gain with Celexa (that I notice), I do take both Adderall and Provigil with it, both of which help with appetite. Neither medication has caused problems combined with Celexa. I've taken Celexa with Provigil alone, with Adderall alone, and currently am taking Celexa with Adderall and Provigil both.
Wish I didn't have to take any meds, but I do not do well without an antidepressant. I notice if I cut down on the SSRI dose, I seem to eat more carbs-- a lot more.
)but people with high blood pressure can't take that. Can you take the B12 with Lipo without the phentermine or any other stimulant & still lose weight?
Please reply if you know anything i am rather desperate to start taking reductil so i can lose weight and start living again!
I currently take cytomel with levothyroxine and it's done a great job with the way I feel, but I still have hypo symptoms, but without your lab results and the reference ranges, it's really hard for anyone to answer your question.
I started taking celexa about 5 months ago for mild depression and more recently phentermine for weight loss but these jerking movements were happening way before the phentermine. Can't seem to relate anything else to it. Is it possible the Celexa could cause that? Just curious if anyone else has had or ever had that before. Thanks!
as a long time drug addict I can not take anything.. I mean even if it did not give me a high. just a deadness would do as long as it was something ya know. I once was took meds that was meant for a mentally challenged person in a foster home and went on the longest scariest trip I have ever been.. see it could be anything with some drug addicts.. I'm very sorry you are experiencing this as it is very sad when someone you are vested in continues the destruction..
But, to address the weight question, since you aren't breastfeeding you can take phentermine or start on the hcg program. I would ask about this at your post-partum check-up. Do you have that when your baby is 6 weeks old? Give yourself a break, too! The phentermine will make you a little wired and I am not sure I would want to take it so soon after giving birth. Especially if your baby is not sleeping through the night.
i was diognosed with depression my doctor gave me celexa and i didnt like it i am a single mom with three kids under the age of 8 i am sure i have post pardom deppression i moved to palestine now and there is not one psycologist here that i can go to and be 100% confident that hes for real my question is what do i do i need help overseas names of meds are different what would be another name for celexa here any idea let me know please what are the side affects
I know some people have had issues with it and it's now controlled in some states but I believe in benefit outweighing risk, as well...So I would take it if I needed to.
So far I've lost 30 pounds. I started taking phentermine 37.5 with it about 3 months ago. The Welbutrin did pretty good with controlling my hunger but the phentermine really helped me loose the weight. I have to force myself to eat. It caused me to be pretty jittery at first but after a couple of weeks it improved.
I have started the program as well...but I was wondering can you take celexa and the phendimetrazine together??? DOES ANYONE KNOW??? he didint say anything about it and I forgot to ask...
But my family and I know and the people I work with.To bad there is not a pill that can take it off as fast as that one put it on.
I did, and now I have to take shots. When I was diagnosed with MS I had to take massive amounts of steroids. I have gained so much weight. Hoping to lose it. I will keep ya'll updated on what the shots do. Now I wonder if I have pernicious anemia or not. Will have to keep digging and prodding physicians to get anything done I guess.
I don't think there has been any interactions with all of the vitamins that I take I feel as though I can start exercising again. I do still have minor complications with gas and occassional diarreah (sorry I'm a horrible speller:) but I think I'm pretty happy with the pill. I don't see any reason to up the dosage. Good luck!!!!
I honestly don't know how much more of this I can take. I can't be around anyone. The irritability, the headaches, and I even have a jaw ache that is hell. My muscles hurt, and I cannot stop crying. If anyone is contemplating trying Paxil, please do not take it. Horrible. I am just hoping that I will make it through this.
One of the reasons why I'm choosing now to try to make this change is because I am in education and will be off from early June until mid-August with a few times I can come in throughout the summer. I know that as I switch, I could get sick. Maybe if I do get sick, I'll think differently, but right now it seems worth the risk to me. Right now I'm dealing with 53 extra pounds. Who knows if it's even going to stop here?
The doctor told me that i might get tingling in my fingers and i might feel a little dopy but happy dopy he described it as, so I figure i can deal with that! If I start losing weight at a rapid pace i'll definitely post again! And I'm gonna just give up soda now even though im kinda curious to see how bad its gonna taste! Thats all for now! Keep posting I find this soooo interesting!
but i have to make myself eat meals, cause i have absolutly no interest in them. I am trying to take advantage of the situation and loose as much weight as i can. I am a chubby gal, and have been for awhile. I was put on this med for migrains... it has helped me immensly. But i am alos enjoying the other side effect.... the heel thing, i can deal with. This drug is also a mood stableizer, and trust me... i need one.... and it IS helping me in that department to. Well, keep posting.
He didn't even suggest that I take vitamins while I was losing the weight. I also don't enjoy all the loose skin that will never bounce back... Weight loss isn't always worth it, especially when you take a pill to do it. I found out the hard way.
(, and it's not for my back pain because I find that I can control that with Advil on occasion. I'm still trying to come to terms with it all and find out how to live without them. I hope I can someday.
At any rate I didn't get out of bed to take my Effexor on a regular basis so maybe I was having some withdrawal symptoms at the same time. I can only describe my feeling that I get when I don't take it as a kind of fuzzy feeling throughout my entire body. It just feels strange. And I don't to often like to get too far away from home because I feel like just lying down whereever I may be.
I do feel better finally but if I forget to take a Lexapro, I get the nausea, etc. and I have been on it 2 years with a weight gain of 40+ pounds! I ran a marathon in 2000 and now I walk/jog 3 miles 3-5 days a week and stick to an 1800 calorie diet -- so what's up!
Chances are slim to none but I have heard that HCG causes birthdefects?? How long after the shots can I take the test does any one know!
MedHelp Health Answers